# SDR SWIA202159325

- Difficulty date: June 17, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON LH LOWER FAN COWL UPON RIGGING OF LH THRUST REVERSERS.     (C-CHECK RO 7/5/2021)    REPAIRED LH LOWER FAN COWL. REF CRJ-700 SRM 54-14-00-201-004-A01. RESTORED FINISH. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH 51-900-1002-SKY
